Electron. J. Diff. Eqns., Vol. 2007(2007), No. 54, pp. 1-13.

Existence of bounded solutions for nonlinear degenerate elliptic equations in Orlicz spaces

Ahmed Youssfi

We prove the existence of bounded solutions for the nonlinear elliptic problem
  -\hbox{\rm div}a(x,u,{\nabla}u)=f \quad\hbox{in }{\Omega},
with $u\in W^1_0L_M({\Omega})\cap L^{\infty}(\Omega)$, where
 a(x,s,\xi)\cdot\xi\geq {\overline M}^{-1}M(h(|s|))M(|\xi|),
and $h:{\mathbb{R}^+}{\to }{]0,1]}$ is a continuous monotone decreasing function with unbounded primitive. As regards the $N$-function $M$, no $\Delta_2$-condition is needed.

Submitted December 11, 2006. Published April 10, 2007.
Math Subject Classifications: 46E30, 35J70, 35J60.
Key Words: Orlicz-Sobolev spaces; degenerate coercivity; L-infity-estimates; rearrangements.

Show me the PDF file (264K), TEX file, and other files for this article.

Ahmed Youssfi
Department of Mathematics and Informatics
Faculty of Sciences Dhar El Mahraz
University Sidi Mohammed Ben Abdallah
PB 1796 Fez-Atlas, Fez, Morocco
email: Ahmed.youssfi@caramail.com

Return to the EJDE web page